Calculus of Variations and Geometric Measure Theory

G. Di Fratta - V. Slastikov - A. Zarnescu

On a sharp Poincaré-type inequality on the 2-sphere and its application in micromagnetics

created by difratta on 30 Apr 2021


Published Paper

Inserted: 30 apr 2021
Last Updated: 30 apr 2021

Journal: SIAM Journal on Mathematical Analysis
Volume: 51
Number: 4
Year: 2019

ArXiv: 1901.04334 PDF


The main aim of this note is to prove a sharp Poincar\'e-type inequality for vector-valued functions on $\mathbb{S}^2$, that naturally emerges in the context of micromagnetics of spherical thin films.